# SDR DALA2025120808960

- Difficulty date: December 1, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 62,772 hours, 44,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1037, BTW L-14L AND L-13L.   FUSELAGE SKIN BS 1037 BTW L-14L AND L-13L  WAS REPAIRED IAW PRI 630562-14 REV 5 AND ER/ A 630562-14 REV. (1330895)
